Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 26–40 (Mi zvmmf2258)  

This article is cited in 3 scientific papers (total in 3 papers)

Flux correction in multidimensional problems of hyperbolic and parabolic types

V. I. Pinchukov

Novosibirsk

Full text: PDF file (1582 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 439–450

Bibliographic databases:
UDC: 519.633
MSC: Primary 76M20; Secondary 76D05
Received: 19.09.1994
Revised: 10.07.1995

Citation: V. I. Pinchukov, “Flux correction in multidimensional problems of hyperbolic and parabolic types”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 26–40; Comput. Math. Math. Phys., 36:4 (1996), 439–450

Citation in format AMSBIB
\Bibitem{Pin96}
\by V.~I.~Pinchukov
\paper Flux correction in multidimensional problems of hyperbolic and parabolic types
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 26--40
\mathnet{http://mi.mathnet.ru/zvmmf2258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395120}
\zmath{https://zbmath.org/?q=an:1161.76530}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 439--450
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2258
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Pinchukov, “A compact sixth-order scheme for solving the Euler equations”, Comput. Math. Math. Phys., 38:10 (1998), 1648–1651  mathnet  mathscinet  zmath
    2. V. I. Pinchukov, “Absolutely stable third-order accurate Runge–Kutta schemes”, Comput. Math. Math. Phys., 39:11 (1999), 1781–1793  mathnet  mathscinet  zmath
    3. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:71
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022